MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL; DEVICE, NEUROVASCULAR EMBOLIZATION

PENUMBRA, INC. RUBY COIL; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number RBY4C0630-A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Coil did not deploy when it was triggered.

Brand Name
RUBY COIL
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7850480
Report Number7850480
Device Sequence Number13768949
Product Code HCG
UDI-Device Identifier00814548013190
UDI-Public(01)00814548013190(17)251212(10)F81022
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2018
Report Date (Section F) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRBY4C0630-A
Device Lot NumberF81022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/06/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA08/20/2018